Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 121, Number 2

All articles in this issue are freely accessible.

A note on the $M_{23}$- and $Fi_{23}$-minimal parabolic geometries
Peter Rowley and Louise Walker.
Proc. Amer. Math. Soc. 121 (1994), 317-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239804
Cartan algebras and involutions
Karlheinz Spindler.
Proc. Amer. Math. Soc. 121 (1994), 323-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169049
Quotient rings of Noetherian module finite rings
A. W. Chatters and C. R. Hajarnavis.
Proc. Amer. Math. Soc. 121 (1994), 335-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1198452
A correspondence theorem for modules over Hopf algebras
Jeffrey Bergen.
Proc. Amer. Math. Soc. 121 (1994), 343-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211578
On the number of generators of modules over polynomial rings
Hongnian Li.
Proc. Amer. Math. Soc. 121 (1994), 347-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213864
On the size of finite Sidon sequences
Sheng Chen.
Proc. Amer. Math. Soc. 121 (1994), 353-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1196162
A characterization of $M_{p}$-groups
Akihide Hanaki.
Proc. Amer. Math. Soc. 121 (1994), 357-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179587
Derivations in prime near-rings
Xue Kuan Wang.
Proc. Amer. Math. Soc. 121 (1994), 361-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181177
Some particular entries of the two-parameter Kostka matrix
John R. Stembridge.
Proc. Amer. Math. Soc. 121 (1994), 367-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182707
An explicit formula for the Picard group of the cyclic group of order $p^{2}$
Alexander Stolin.
Proc. Amer. Math. Soc. 121 (1994), 375-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243832
Combinatorics and topology of line arrangements in the complex projective plane
Enrique Artal-Bartolo.
Proc. Amer. Math. Soc. 121 (1994), 385-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189536
Krull dimension of modules over involution rings
K. I. Beĭdar, E. R. Puczyłowski and P. F. Smith.
Proc. Amer. Math. Soc. 121 (1994), 391-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1184081
Semiprimitivity of group algebras of infinite simple groups of Lie type
D. S. Passman.
Proc. Amer. Math. Soc. 121 (1994), 399-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1184083
A noniterative $2$-adic statement of the $3N+1$ conjecture
Daniel J. Bernstein.
Proc. Amer. Math. Soc. 121 (1994), 405-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186982
A homological characterization of abelian $B_{2}$-groups
K. M. Rangaswamy.
Proc. Amer. Math. Soc. 121 (1994), 409-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186993
Fixed point theorems for multi-valued mappings in subsymmetrizable spaces
Nguyen Huy Viet.
Proc. Amer. Math. Soc. 121 (1994), 417-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1174497
A factorization constant for $l^{n}_{p}$, $0<p<1$
N. T. Peck.
Proc. Amer. Math. Soc. 121 (1994), 423-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233980
Geometric properties, minimax inequalities, and fixed point theorems on convex spaces
Sehie Park, Jong Sook Bae and Hoo Kyung Kang.
Proc. Amer. Math. Soc. 121 (1994), 429-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231303
On weighted Sobolev interpolation inequalities
Seng-Kee Chua.
Proc. Amer. Math. Soc. 121 (1994), 441-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1221721
On upper semicontinuity of duality mappings
Manuel D. Contreras and Rafael Payá.
Proc. Amer. Math. Soc. 121 (1994), 451-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215199
A matricial identity involving the self-commutator of a commuting $n$-tuple
Raúl E. Curto and Ren Yi Jian.
Proc. Amer. Math. Soc. 121 (1994), 461-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182700
Positive solutions of nonlinear second order ordinary differential equations
Z. Zhao.
Proc. Amer. Math. Soc. 121 (1994), 465-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185276
An uncertainty principle on hyperbolic space
Li Min Sun.
Proc. Amer. Math. Soc. 121 (1994), 471-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186137
An inverse mapping theorem for set-valued maps
A. L. Dontchev and W. W. Hager.
Proc. Amer. Math. Soc. 121 (1994), 481-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215027
Interpolation with meromorphic matrix functions
Joseph A. Ball and Kevin F. Clancey.
Proc. Amer. Math. Soc. 121 (1994), 491-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189741
Isolated orbits of the adjoint action and area-minimizing cones
Michael Kerckhove.
Proc. Amer. Math. Soc. 121 (1994), 497-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1196166
Representation of a real $B^{*}$-algebra on a quaternionic Hilbert space
S. H. Kulkarni.
Proc. Amer. Math. Soc. 121 (1994), 505-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186133
$n×$ oversampling preserves any tight affine frame for odd $n$
Charles K. Chui and Xian Liang Shi.
Proc. Amer. Math. Soc. 121 (1994), 511-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182699
Incompatibility of compact perturbations with the Sz. Nagy–Foias functional calculus
Kenneth R. Davidson and Fouad Zarouf.
Proc. Amer. Math. Soc. 121 (1994), 519-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195716
Remarks on automorphisms of subfactors
Phan H. Loi.
Proc. Amer. Math. Soc. 121 (1994), 523-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186992
On the similarity of centered operators to contractions
Srdjan Petrović.
Proc. Amer. Math. Soc. 121 (1994), 533-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182705
On $H^{p}(\bold R^{n})$-multipliers of mixed-norm type
C. W. Onneweer and T. S. Quek.
Proc. Amer. Math. Soc. 121 (1994), 543-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204383
A $q$-beta integral on the unit circle and some biorthogonal rational functions
Waleed A. Al-Salam and Mourad E. H. Ismail.
Proc. Amer. Math. Soc. 121 (1994), 553-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215197
Convex bodies with similar projections
R. J. Gardner and A. Volčič.
Proc. Amer. Math. Soc. 121 (1994), 563-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185262
Minimal surfaces with constant Kähler angle in complex projective spaces
Xiao Huan Mo.
Proc. Amer. Math. Soc. 121 (1994), 569-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185271
Minimal surfaces with the Ricci condition in $4$-dimensional space forms
Makoto Sakaki.
Proc. Amer. Math. Soc. 121 (1994), 573-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195731
The existence of nonmeasurable sets for invariant measures
Marcin Penconek and Piotr Zakrzewski.
Proc. Amer. Math. Soc. 121 (1994), 579-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182704
Observing a preferred distribution
I. H. Dinwoodie.
Proc. Amer. Math. Soc. 121 (1994), 585-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242079
A note concerning a theorem of Cramér
Slobodanka Mitrović.
Proc. Amer. Math. Soc. 121 (1994), 589-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1218117
On regularity conditions for random fields
Richard C. Bradley.
Proc. Amer. Math. Soc. 121 (1994), 593-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219721
Homogeneous Hamiltonian $G$-bundles
R. Lashof.
Proc. Amer. Math. Soc. 121 (1994), 599-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1218116
The representation of homeomorphisms on the interval as finite compositions of involutions
Sam W. Young.
Proc. Amer. Math. Soc. 121 (1994), 605-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243177
A complement theorem in the universal Menger compactum
R. B. Sher.
Proc. Amer. Math. Soc. 121 (1994), 611-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243173
On $4$-manifolds with finitely dominated covering spaces
Jonathan A. Hillman.
Proc. Amer. Math. Soc. 121 (1994), 619-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204375
Exotic smoothings of hyperbolic manifolds which do not support pinched negative curvature
F. T. Farrell and L. E. Jones.
Proc. Amer. Math. Soc. 121 (1994), 627-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1203985
Finding a boundary for a Menger manifold
A. Chigogidze.
Proc. Amer. Math. Soc. 121 (1994), 631-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231030
An example concerning the Yosida-Hewitt decomposition of finitely additive measures
Wolfgang Hensgen.
Proc. Amer. Math. Soc. 121 (1994), 641-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213861
Baire paradoxical decompositions need at least six pieces
Friedrich Wehrung.
Proc. Amer. Math. Soc. 121 (1994), 643-644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1209101
A note on the Lickorish-Millett-Turaev formula for the Kauffman polynomial
Józef H. Przytycki.
Proc. Amer. Math. Soc. 121 (1994), 645-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213869
American Mathematical Society